# SDR SWAA2025072193041

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 13,980 hours, 7,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT WILL NOT TEST.  REMOVED AND REPLACED FLIGHT DECK EMERGENCY FLASHLIGHT AS PER REF AMM 25-64-00 OPS CHECK GOOD.
